# SDR VNAA9806001

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022375
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT HAND ENGINE OIL PRESSURE DROPPED INTO THE WARNING (AMBER)  RANGE.  THE CREW EXECUTED LOW OIL PRESSURE PROCEDURES, CALLED OUT FOR IN THE CHECKLIST.  THE RIGHT HAND PROPELLER WAS FEATHERED, AND THE POWER WAS SET TO FLIGHT IDLE.  THE CREW DECLARED AN EMERGENCY, AND THE AIRCRAFT DIVERTED INTO CAK FOR LANDING.  THE LANDING TOOK PLACE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ENGINE STARTER SEAL, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-60-02.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
